Stopping Losartan Suddenly

High Blood Pressure Medication

What happens if you stop losartan potassium suddenly? What can you expect from stopping losartan cold turkey?




If you stop taking losartan suddenly the mostly likely effect will be an increase in blood pressure. Losartan is generally used to keep blood pressure controlled.stopping-losartan-suddenly Suddenly stopping it will increase blood pressure.  High blood pressure can increase your risk of heart attack and stroke.

I’d encourage you to speak with your healthcare provider before stopping this medication.  There are alternatives if you feel you are not tolerating the medication.

If you do stop taking the your blood pressure medication it is a good idea to monitor your blood pressure for several weeks. A good monitor is not very expensive and will help determine the effect of stopping your medicine.

Thanks for visiting my website, I hope you found the information useful.  Feel free to ask me any pharmacy related questions.


Save Up to 80% Off Your Meds…
…And Earn Rewards While You Save!



Comment Below! Because we’d like to hear your experience or further questions

Disclaimer

The pharmaceutical information on this site is provided as an information resource only, and is not to be used or relied on for any diagnostic or treatment purposes. This information is not intended to be patient education and should not be used as a substitute for professional diagnosis and treatment.
5 comments… add one
  • Jams Link

    I have got very poor ED. Problem cos. wife is only 36 yrs.

  • Alan Easton Link

    Hi Lou, I have been on Losartan Potassium 50 mg for some years now, but I began a diet, lost 25kg, I am walking and swimming every day and a big diet change and no alcohol, my blood pressure has dropped to sometimes 90/60. I cut my Losartan by 50% for 3 weeks with no change, I have now just stopped it completely. So will have to wait and see.

  • Jams Link

    Lasartan gave me impotance 🙁

  • Can I stop taking losartan suddenly It has ruined my life by causing panic disorder. I was doing fine on Metroprolol, potassium 20 meq and hydrochlorothiazide. Please respond for help for me.

  • I was on Losartan 50 mg for quite a few years now. I am a 67-year-old female and I have started walking every day for 30 to 40 minutes for about a year now. I was able to get my blood pressure down to actually a little bit too low. I saw my GP doctor, and he told me to cut the pills in half. I did that for a couple of weeks and my blood pressure seem too low so he took me off the Losartan altogether. Now I am experiencing very painful varicose vein’s in my legs. Varicose vein’s are popping out everywhere on my legs. I do have a doctor appointment tomorrow to see if it is because I stopped the Losartan. Has anyone else experienced this problem?

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.

google-site-verification: google3c3aac6f75b1d99a.html